# SDR A6WA200640359

- Difficulty date: October 6, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Te Flaps
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MESSAGE DURING FLAP RETRACTION FROM 8 DEGREES TO 0 DEGREES, FLAP INDICATOR INDICATES 20 DEGREES.  CHECKED FECU WHICH LED TO NR 1 OR LEFT BPSU.  FOUND CONNECTOR TO BPSU LOOSE WITH MOISTURE INSIDE.  CLEANED CONTRACTS AND RECONNECTED.  REF 27-51-00, OPS CHECK GOOD.  (M)
